# SDR DALA2017061304698

- Difficulty date: June 12, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 72,734 hours, 54,529 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Aft Cargo
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, AN AFT CARGO FIRE LIGHT ILLUMINATED WITH NO AURAL OR MASTER WARNING LIGHT.  NO OTHER INDICATIONS.  LIGHT WENT OUT AFTER ABOUT 3 MINUTES.  NO WARNINGS OR LIGHTS DISPLAYED AT THIS TIME. FIRE DETECTOR SYSTEMS TESTED OK.  NO HISTORY.  CANNOT DUPLICATE THE PROBLEM. ACFT OK FOR SERVICE.
